MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 SYSTEM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 SYSTEM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 48-50-00
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Livanova (b)(4) manufactures the s5 system.The incident occurred in (b)(4).The pump and the e/p pack was returned to livanova (b)(4) for further investigation.During the intense evaluation of both parts no device malfunction could be confirmed or reproduced.The components worked according the specification.A serial readout evaluation of the pump was performed but no device malfunction could be detected.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.As the issue could not be reproduced or confirmed, a root cause was not identified.
 
Event or Problem Description
Livanova (b)(4) received a report that several values which were displayed on the s5 system suddenly disappeared during procedure.There was no report of patient injury.

Brand Name
S5 SYSTEM
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich 80939
GM  80939
MDR Report Key8585964
Report Number9611109-2019-00319
Device Sequence Number11221584
Product Code DTQ
UDI-Device Identifier04033817900900
UDI-Public(01)04033817900900(11)181127
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48-50-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2019
Initial Report FDA Received Date05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1